# SDR DALA2017030701861

- Difficulty date: March 6, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- Aircraft time: 43,686 hours, 30,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Condition: Burned
- Location: Power Supply
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHT BATTERY POWER SUPPLY CIRCUIT BOARD BURNT. REPLACED OVERWING EMERGENCY LIGHT BATTERY POWER SUPPLY PER AMM 33-51-03 OPS CHECK GOOD. AC OK FOR SERVICE.
